Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Dose canesten suppository lead to bleeding or discharge?

May 2013
User rating for this question
Answered by
Practicing since : 2006
Answered : 4909 Questions
Dose canesten suppository lead to bleeding or discharge??
Posted Tue, 2 Oct 2012 in Digestion and Bowels
Answered by Dr. Sree Gouri SR 2 hours later
Thanks for the query.

Canesten suppository contains clotrimazole which is generally used to treat yeast infections like candidiasis etc.

Usually candidiasis can cause itching, curdy white discharge etc.
So because of itching if the person scratches or because of the congestion caused by infection sometimes spotting can be seen.
In this point of view your symptoms could be because of infection.

Canesten also can cause vaginal itching, irritation, redness etc.
Vaginal bleeding is a rare but serious side effect of it.
So if your are having vaginal bleeding, blistering etc better to consult your doctor early.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor